# SDR CAL951173

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 1834 - TPA - THE LEFT AND RIGHT MLG GREEN DOWN AND LOCKED INDICATION LIGHTS DID NOT ILLUMINATE AFTER LANDING GEAR EXTENSION ON APPROACH TO TPA.  A VISUAL INSPECTION CONFIRMED THE GEAR WAS DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A FAILED MASTER DIM AND TEST MODULE CIRCUIT CARD.  THE MASTER DIM AND TEST MODULE CIRCUIT CARD WAS REMOVED AND REPLACED IAW MM 33-15-11.  ALL GEAR INDICATIONS CHECKED NORMAL.  (M)
